# SDR REXA97265

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 674
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A77
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE LEFT HYDRAULIC PRESSURE WENT TO 'O' WHEN GEAR WAS LOWERED FOR APPROACH RIGHT PUMP WENT TO '0'.  INSPECTION FOUND ON LEFT HAND ENGINE A MAIN HYDRAULIC LINE HAD A HOLE IN IT.  (M)
